# SDR CALA2021071401093

- Difficulty date: July 13, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 104,178 hours, 22,259 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N545120
- Condition: Corroded
- Location: Bs 1620 S29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1620 STRINGER 29R FOUND TO BE CORRODED, 100 PERCENT MATERIAL LOSS FABBED REPAIR PART SEE AMES WORK ORDER 134918-0005. LOCATED AND DRILLED IAW BOEING DRAWING 146N5451 REV D AND SRM 51-40-02 ADD EMP:V931875
